RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2004, Volume 79, Issue 1, Pages 19–24 (Mi jetpl2198)  

NONLINEAR DYNAMICS

Quasilinear theory for the nonlinear Schrödinger equation with periodic coefficients

S. B. Medvedev, M. P. Fedoruk

Institute of Computing Technologies, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: The nonlinear Schrödinger equation with periodic coefficients is analyzed under the condition of large variation in the local dispersion. The solution after $n$ periods is represented as the sum of the solution to the linear part of the nonlinear Schrödinger equation and the nonlinear first-period correction multiplied by the number of periods $n$. An algorithm for calculating the quasilinear solution with arbitrary initial conditions is proposed. The nonlinear correction to the solution for a sequence of Gaussian pulses is obtained in the explicit form.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2004, 79:1, 16–20

Bibliographic databases:

PACS: 42.65.Tg, 42.81.Dp
Received: 30.10.2003
Revised: 05.12.2003

Citation: S. B. Medvedev, M. P. Fedoruk, “Quasilinear theory for the nonlinear Schrödinger equation with periodic coefficients”, Pis'ma v Zh. Èksper. Teoret. Fiz., 79:1 (2004), 19–24; JETP Letters, 79:1 (2004), 16–20

Citation in format AMSBIB
\Bibitem{MedFed04}
\by S.~B.~Medvedev, M.~P.~Fedoruk
\paper Quasilinear theory for the nonlinear Schr\"odinger equation with periodic coefficients
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2004
\vol 79
\issue 1
\pages 19--24
\mathnet{http://mi.mathnet.ru/jetpl2198}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004JETPL..79...16M}
\transl
\jour JETP Letters
\yr 2004
\vol 79
\issue 1
\pages 16--20
\crossref{https://doi.org/10.1134/1.1675913}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-20444462356}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl2198
  • http://mi.mathnet.ru/eng/jetpl/v79/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:192
    Full text:80
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020